It is currently Mon Aug 21, 2017 4:31 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Wed Dec 16, 2009 1:35 pm 
Offline
One Month or More
One Month or More

Joined: Tue Oct 06, 2009 1:47 pm
Posts: 36
The last few days have been drawn out, I feel..however small, a little bit better every few days. I was told to expect 4-6 weeks before I really was able to feel like I was finished, I am convinced that it will take every inch of 4 weeks at the least. I kind of brushed that off when they told me that thinking I would be doing cartwheels by now. Not the case. The last two days have been the first time I've eaten 3 meals in one 12-15 hour period in I dont know how long. Still waking up with headaches and a little nausea, but not enough to make me heave anymore. I keep pepto bismol and 25mg phenergan (nausea medication) tablets with me anywhere I go and that seems to help when I need it to. I'm looking forward to making a trip back to the clinic to go make sure I don't have any fees left.

Most of my problems are concentrated around eating and sleeping, which seems typical now that I think about it. I am in a hurry to pass the next week or two and see how I feel then.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Dec 16, 2009 4:29 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Tue Oct 20, 2009 11:29 am
Posts: 246
Way to GO! You have been facing the beast - and I am proud to hear about it.

I'm sorry that your main problems are eating and sleeping. Congratulations on your first 3 meal day - may it be the first of many more to come.

We are here, reading and happy for you (even with all you are facing).


Top
 Profile  
 
 Post subject:
PostPosted: Thu Dec 17, 2009 2:13 pm 
Offline
One Month or More
One Month or More

Joined: Tue Oct 06, 2009 1:47 pm
Posts: 36
I appreciate your enthusiasm, its still sinking in on me that I am on the last stretch.


Top
 Profile  
 
Our Sponsors
 Post subject: days off subs
PostPosted: Tue Dec 22, 2009 3:02 am 
Offline
Average Poster
Average Poster

Joined: Tue Dec 22, 2009 2:19 am
Posts: 10
how long did it take after you took your last sub to start feeling withdrawal effects?

How bad is the insomnia?

the sleeplessness is my worst fear, I remember when I was doing other things, before starting subs, the restless nights killed me, driving me crazy, creepy crawlies making my legs and arms kick, waking me up and keeping me awake for days.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Dec 24, 2009 1:34 pm 
Offline
One Month or More
One Month or More

Joined: Tue Oct 06, 2009 1:47 pm
Posts: 36
Well, honestly, I was still sick when I took my last dose, it would lighten up after two weeks while I was still decreasing, but I maintained a very fast paced taper, 4 or 5 mg every two weeks, occasionally three, for the first 80 mg of tapering. Once I switched over to sub (from 14mg methadone to 8mg sub) I was even more determined to hurry it up so when I took my last dose I was already sick to begin with. The first two weeks were very hour by hour, minute by minute, but wasn't as intense as I thought it would be. Only meaning only that I have at certain times felt much worse. As the following two weeks after that have come by, I think the 28th or 29th will make 4 weeks... it has lightened up enough that I am not miserable, but it is definitely a very long process working everything out of my system. I wake up usually twice and turn the TV on until I feel tired again, if its not too late I'll take a phenergan and that helps some. When I wake up, I have to get up and get water and/or an asprin and watch TV for a half hour or so, if I put my head back down and just try to go back to sleep it becomes worse.

My symptoms as of right now are headaches in the morning, tossing and turning at night... (I wouldn't call it kickin' anymore) and adopting a normal person eating schedule is somewhat of a chore. I don't feel better on a day to day basis, I feel a difference like every 5 or 6 days. Even still I have a bad day every now and then for whatever reason.

I was going to submit this just now but I'm going to add something else.. I hear a lot of people talking on here about the longer you stay on the better you will do etc... Personally, when I started tapering at 120mg of methadone, my first drop was 3mg, and maybe it was partially mental but I had a horrible time, I refused to drop 2 or 1 mg at a time as I do not have that kind of patience and two weeks later I decided to drop 5 and didn't feel a real difference, only because reguardless.. I felt like a pile of shit, especially for the first 7 or 8 days. Once I realized that I made the decision to grit my teeth and push as fast as I could. I learned the taper schedule and I knew when and how bad I was going to have it. What I'm really trying to say is, even though I never dropped 1mg, I can only assume that it would make you will feel "a little" like a pile, and if you drop more, you feel a little bit worse, but in the end.. your still feeling like a pile anyway. I started telling myself I was almost done at 70mg of methadone and that seems so insane to me now when I think about it... I realize now what I was doing, whether I knew it or not then.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group